RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Fedorchenko, A T

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:35
Abstract pages:317
Full texts:169

http://www.mathnet.ru/eng/person66070
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. A. T. Fedorchenko, “On vortex outflow through the permeable boundary of the computational domain of non-stationary subsonic flow”, Zh. Vychisl. Mat. Mat. Fiz., 26:1 (1986),  114–129  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:1 (1986), 71–80
1983
2. A. T. Fedorchenko, “Computational models of the interaction of vortices with the penetrable boundary of a region of subsonic flow”, Dokl. Akad. Nauk SSSR, 273:1 (1983),  66–70  mathnet  zmath
1982
3. A. T. Fedorchenko, “Problems of the numerical modelling of unsteady spatial viscous gas flows in nozzles”, Zh. Vychisl. Mat. Mat. Fiz., 22:1 (1982),  178–196  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:1 (1982), 185–205
1981
4. A. T. Fedorchenko, “Models of permeable boundaries for nonstationary problems of computational gas dynamics”, Dokl. Akad. Nauk SSSR, 260:4 (1981),  826–830  mathnet  mathscinet  zmath
5. A. T. Fedorchenko, “A procedure for the numerical investigation of unsteady subsonic flows of a viscous gas in ducts”, Zh. Vychisl. Mat. Mat. Fiz., 21:5 (1981),  1215–1232  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 21:5 (1981), 143–159
1980
6. A. T. Fedorchenko, “Method of calculation of two-dimensional nonstationary flows of a viscous gas in nozzles”, Dokl. Akad. Nauk SSSR, 251:3 (1980),  578–582  mathnet  zmath
1977
7. A. T. Fedorchenko, “Nonlinear acoustic effects in the flow of a viscous gas in a cylindrical channel of finite length”, Dokl. Akad. Nauk SSSR, 237:6 (1977),  1315–1318  mathnet  zmath
1974
8. A. T. Fedorchenko, “Численное исследование теплообмена и гидродинамики в прямоугольной каверне”, TVT, 12:1 (1974),  116–121  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019